# SDR ASAA2018081315740

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 12,798 hours, 4,191 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF SHOWS FAIL IN ACTIVE AND STANDBY WINDOW,  WHEN IN DATA MODE AND COMM MODE.  CALLED AND HAD A POSITIVE CHECK AND COMM CHECK OK.  ACFT GROUNDED.   TROUBLESHOT IAW FIM 23-11 TASK 802. INITIAL EVALUATION AND BITE CHECK SHOWED NO CURRENT FAULTS,  NO FAULTS DISPLAYED ON WINDOWS.  ACCOMPLISHED AN OPS CHECK OF THE NR 2 HF IAW AMM 23-11-00. OPS CHECKED OK.
